About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 142858, 7 pages
http://dx.doi.org/10.1155/2012/142858
Letter to the Editor

Comment on “Common Fixed Point Theorems for Commutating Mappings in Fuzzy Metric Spaces”

1School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China
2School of Information, Capital University of Economics and Business, Beijing 100070, China

Received 3 August 2012; Accepted 17 October 2012

Copyright © 2012 Yonghong Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yonghong Shen, Wei Chen, and Sanfu Wang, “Comment on “Common Fixed Point Theorems for Commutating Mappings in Fuzzy Metric Spaces”,” Abstract and Applied Analysis, vol. 2012, Article ID 142858, 7 pages, 2012. doi:10.1155/2012/142858